# SDR TWRA9657

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356837
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND CEILING MOUNTED EXIT SIGNS AT R4 MED,L2 MED L3 MED, AND ADJACENT TO SEAT 12C, 20H AND 52C ARE INOPERATIVE.REPLACED LIGHT ASSEMBLIES AND BATTERY PACKS.  OPS CHECK OK.(M)
